MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH

MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH
Model Number FA-55150-1030
Medical Device Problem Codes Retraction Problem (1536); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: pipeline flex stent, product id: ped-375-18 (lot: d043364).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that during deployment of the pipeline flex stent, the operator adjusted the anchoring point and attempted to retrieve the stent into the marksman microcatheter for the first time.At this point, the stent had overlapped, and there was some resistance in the distal catheter during retrieval.The surgeon suspected the stent was damaged so the stent and microcatheter were replaced with the same model stent from a different lot and a phenom 27 microcatheter to complete the procedure.No patient symptoms or complications were associated with this event.The patient was undergoing dense mesh flow diversion surgery for treatment of an unruptured, amorphous, aneurysm in the right c7 segment with a max diameter of 3.1 mm and a 2 mm neck diameter.The landing zone arterial diameter was 2.5 mm distally and 3.7 mm proximally.It was noted the patient's vessel tortuosity was moderate.Dual antiplatelet treatment (dapt) was administered.The angiographic result post procedure was reported as normal.Right femoral artery access vessel diameter was 7 mm.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).The pipeline was used for an approved indication (on-label).
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received stating that the marksman catheter was initially used to deploy the stent, but resistance was encountered at the distal section of the catheter.The marksman catheter was then replaced with a phenom 27 microcatheter (model: fg15150-0615-1s, lot number: 230755171).The cause of the stent overlap and the resistance was not determined.Friction or difficulty was noted during delivery or positioning.A continuous saline flush was administered and maintained as indicated in the ifu.No damage to the pipeline pushwire or catheter was observed.
 
Additional Manufacturer Narrative
Product analysis #(b)(4): equipment used: video inspection system (m-78210), ruler 200cm (m-83361) drawing(s) referenced: (b)(4).R as found condition: the pipeline flex pushwire and marksman catheter were returned for analysis within a shipping box; and within a plastic bio-pouch.The pipeline flex pushwire was returned within the marksman catheter.The pipeline flex braid was not returned for analysis.Therefore, any contributing factors could not be assessed.Damage location details: the pushwire extending out from catheter hub.In addition, the sleeves and tip coil were deployed from catheter distal tip.No bent or kink was found with pushwire.The distal hypotube and ptfe shrink tubing were found to be intact with no signs of elongation.The dps sleeves were found intact with no signs of damage.No defects were found with the distal marker, re-sheathing marker, re-sheathing pad or with the proximal bumper and tip coil.No flash or voids molded were observed in the hub.No damage was found with hub.No bent or kink was found with catheter body.The marksman catheter tip and marker were examined; and no damage was found.No other anomalies were observed.Testing/analysis: the pushwire was pushed out from catheter without any issue.The total and usable lengths of marksman catheter were measured to be within specifications.The catheter was flushed with water and water exited out of the distal tip.The catheter was then tested by running an in-house 0.0265¿ mandrel through catheter tip and hub.The mandrel successfully passed through the catheter hub and tip with no issues.Conclusion: based on the analysis findings, the pipeline flex and marksman catheter could not be confirmed to have resistance delivery/ retrieval as no defect were found with the pipeline flex pushwire and marksman catheter.No resistance was observed during testing.Possible causes include damaged catheter, burrs, bumps, kinks or other damage on ped or pushwire, frayed ends on braid, patient vessel tortuosity, user does not maintain continuous flush, and users pulls back on/torques wire while advancing ped in microcatheter.The patient's vessel tortuosity was moderate, and the catheter was continually flushed with heparanized saline as indicated in the ifu.Which eliminates these factors out as potential causes.The pipeline flex braid was not returned for analysis.Therefore, any contributing factors could not be assessed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MARKSMAN
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23839843
Report Number9617601-2025-03602
Device Sequence Number9957889
Product Code KRA
UDI-Device Identifier00847536026261
UDI-Public(01)00847536026261(17)270925(10)229712210
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFA-55150-1030
Device Catalogue NumberFA-55150-1030
Device Lot Number229712210
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer12/22/2025
02/11/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/20/2026
02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age75 YR
Patient SexFemale